Toggle Main Menu Toggle Search

Open Access padlockePrints

Success of endodontic management of compromised first permanent molars in children: a systematic review

Lookup NU author(s): Greig Taylor, Dr Chris Vernazza, Dr Bana Abdulmohsen

Downloads

The full text of this item is currently under embargo and cannot be made publicly available until 28/11/2020.


Publication metadata

Author(s): Taylor GD, Vernazza CR, Abdulmohsen B

Publication type: Article

Publication status: Published

Journal: International Journal of Paediatric Dentistry

Year: 2020

Volume: 30

Issue: 3

Pages: 370-380

Print publication date: 01/05/2020

Online publication date: 28/11/2019

Acceptance date: 22/11/2019

Date deposited: 25/11/2019

ISSN (print): 0960-7439

ISSN (electronic): 1365-263X

Publisher: Wiley-Blackwell Publishing Ltd

URL: https://doi.org/10.1111/ipd.12599

DOI: 10.1111/ipd.12599


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share